MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C2

HAMILTON MEDICAL AG HAMILTON-C2
Model Number 160001
Medical Device Problem Codes Decreased Pump Speed (1500); Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag comes to the following conclusion: investigation ongoing.
 
Event or Problem Description
The following was reported to hamilton medical ag: (1) detailed complaint and failure description: "blower flow test failed." (2) no clinical signs, symptoms or conditions.No health consequences or impact.
 
Additional Manufacturer Narrative
It was reported that the blower flow test failed.The event did not cause or contribute to a death or serious injury to a patient.Based on the logfiles te 231009 (blower speed low) occurred during ventilation, ventilation continued until the device was switched off.At the date of the event during startup tf 431002 (blower disconnected) occurred and "selftest failed" was logged.The root cause of the event was determined to be a defective blower.After replacing the blower, the device was released back into use.

Brand Name
HAMILTON-C2
Common Device Name
HAMILTON-C2
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, switzerland 7402
CH  7402
Manufacturer Contact
daniel elice
via crusch 8
bonaduz, switzerland 7402
SZ   7402
MDR Report Key21123864
Report Number3001421318-2025-00103
Device Sequence Number8760526
Product Code CBK
UDI-Device Identifier07630002800372
UDI-Public(01)07630002800372(11)150629(240)160001
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K121225
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number160001
Device Catalogue Number160001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/10/2025
Supplement Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/29/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown